# SDR DALA2023092107756

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,717 hours, 16,755 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0189 -FCNT/DE- CREW DECLARED EMERGENCY DUE TO LE SLAT DISAGREE ON APPROACH. CORRECTIVE ACTION: FOUND TORQUE TUBE DAMAGED. REPLACED SCREWS RECONNECTED TORQUE TUBE AND REPAIRED DAMAGE SECTION. (4557306)
